# SDR IPXA2016112610989

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 27,483 hours, 16,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 402112
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH GUARD BROKEN (SPRING). R&R EMERGENCY EXIT LIGHT SWITCH GUARD PER AMM 20-00-00. OPS CHECK GOOD.
